Alert archive / Wisconsin / Special Weather Statements in 2024
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jul 13, 2024, 10:13 AM CDT for Barron County, Rusk County, Wisconsin. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2024, 10:13 AM CDT (15:13 UTC)
- Expired
- Jul 13, 2024, 11:00 AM CDT
- In force
- 47 min
- Issued by
- NWS Twin Cities, MN
- Hail
- 0.50 in
- Wind
- 30
Counties Barron County, WI, Rusk County, WI
The radar
The La Crosse radar (KARX), 175 km from the middle of the area, began a volume at 15:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 3.2 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1674 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 783 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
257
WWUS83 KMPX 131513
SPSMPX
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
Issued by National Weather Service Duluth MN
1013 AM CDT Sat Jul 13 2024
WIZ015-016-025-027-131600-
Chippewa WI-Barron WI-Dunn WI-Rusk WI-
1013 AM CDT Sat Jul 13 2024
...Strong thunderstorms will impact portions of Rusk, northeastern
Dunn, northern Chippewa and eastern Barron Counties through 1100 AM
CDT
...
At 1013 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles east of Birchwood to Weyerhaeuser to
near New Auburn. Movement was east at 15 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Bruce, New Auburn, and Weyerhaeuser around 1020 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4538 9090 4537 9092 4535 9092 4511 9112
4519 9188 4545 9191 4564 9181 4564 9086
4543 9086
TIME...MOT...LOC 1513Z 262DEG 14KT 4563 9141 4541 9141 4522 9161
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
$$
KMLWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 13, 8:00 AM CDT, 2 hours 13 minutes earlier. Its key messages:
- Hot and humid this weekend with the potential for several rounds of strong to severe thunderstorms this morning through Monday afternoon.
- Slight Risk (2 of 5) of Severe Weather today. Primary concern is damaging winds this morning. All hazards will be possible if thunderstorms develop this evening, best chances along and north of I- 94.
- Cooler, drier pattern Tuesday through Friday.
Area forecast discussion, Jul 13, 8:00 AM CDT, 2 hours 13 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
Issued by National Weather Service Duluth MN
800 AM CDT Sat Jul 13 2024
.KEY MESSAGES...
- Hot and humid this weekend with the potential for several rounds
of strong to severe thunderstorms this morning through
Monday afternoon.
- Slight Risk (2 of 5) of Severe Weather today. Primary concern
is damaging winds this morning. All hazards will be possible
if thunderstorms develop this evening, best chances along and
north of I- 94.
- Cooler, drier pattern Tuesday through Friday.
&&
.DISCUSSION...
Issued at 325 AM CDT Sat Jul 13 2024
Saturday... GOES IR reveals mostly clear skies across western
Wisconsin and southern Minnesota. Zooming out highlights a few areas
of convection upstream over the Dakotas. Our immediate focus turns
to the MCS in SE ND that will dive southeast into NE SD over the
hour or two. This MCS is our first concern for today's forecast.
Thunderstorms will trek along the low level thermal gradient that
brings it into W MN prior to sunrise. Latest CAMS have struggled to
initialize correctly with the previous few HRRR runs wanting to
track it due east versus the reality of it moving SSE. Latest obs
suggest wind gusts up to 50 MPH will be the primary hazard of this
morning's MCS. There is uncertainty with how quick it'll move across
our forecast area. This may open a window for it to reintensify as
diurnal heating increases surface instability ahead of it. We will
monitor the latest CAMS and observational trends to adjust timing
for our PoP grids. SPC has maintained a CWA wide Slight Risk (2 of
5) of severe weather today.
Convection will eventually exit by early afternoon allowing the
atmosphere to recover with temperatures warming into the mid to
upper 80s across MN and W WI. W MN will be the hot spot with
temperatures in the lower 90s and heat indices in the upper 90s to
lower 100s. The Twin Cities metro may not warm up as much as
previous forecast thought due to leftover convective debris, but
should still flirt with heat indices into the mid 90s. Moderate to
strong instability will develop by late afternoon that will support
the potential for another round of convection late this afternoon
and evening.
Saturday afternoon/evening's forecast remains uncertain due to this
morning's convection but there is increasing confidence that we'll
see another round of storms.. Almost all guidance suggests a second
round of thunderstorms in the second half of today. What that second
round will look like remains uncertain given the ongoing MCS along
the SD/ND/MN border. My immediate concern is tied to the slightly
cooler high temperatures this afternoon. The initial storms will
likely limit the warmer 700 MB airmass from progressing as far N/E,
allowing for weaker capping across central Minnesota. A weaker cap
would support an earlier convective initiation in the late afternoon
into early evening hours. The atmosphere will recover with 3000 to
5000+ j/kg MLCAPE across portions of W and C MN. Forecast soundings
reveal a sufficient shear(30+ kts), steep lapse rates, and plenty of
DCAPE (1000+ j/kg) to support development. This suggests that any
convection that can initiate this afternoon/evening will likely
strengthen into a strong to severe thunderstorm. Any convection that
does occur, regardless of time, will grow upscale into an MCS
meaning our primary hazard today will be damaging winds. Initial
storms may briefly support large hail and a potential for a tornado
or two before becoming an outflow dominant MCS. 00Z HREF and it's
members suggest additional development occurs across central and
western Minnesota after 21Z. The 06Z HRRR moves away from the
earlier initiation solution from the 00z run. Instead, convective
initiation occurs after 00Z across W MN and quickly turns into an
MCS that tracks through C MN, E MN, and into W WI overnight into
Sunday morning. This seems plausible given that recovery will likely
take some time to build instability back in this afternoon. This
will likely pose a wind threat before weakening overnight into
Sunday morning. The greatest threat for this second round will be
along and north of the I-94 corridor. Heavy rain will accompany
these storms given the high PW values associated with the hot and
humid airmass. However, the mid-level flow should be fast enough to
limit flooding concerns. Tonight's lows will be in the upper 60s to
mid 70s in the core Metro. Forecast trends drier by Sunday morning
as the overnight MCS exits east.
Sunday... The heat will shift south and east on Sunday. High
temperatures will still rise into the upper 80s and lower 90s with
Tds in the low to mid 70s. The Twin Cities metro Heat Advisory
continues through Sunday evening given the heat indices in the mid
to upper 90s likely again Sunday afternoon. Latest trends suggest
Sunday may be hotter than Saturday in the Twin Cities, especially if
convection limits heating on Saturday. Attention turns to the threat
of severe weather. SPC has expanded the slight risk a little bit
further SE into our NW CWA across Douglas/Todd counties. Elsewhere,
a Marginal (1 of 5) risk exists with the primary hazard of damaging
winds. Our surface pattern Sunday morning will be messy across the
Upper Midwest, where ongoing thunderstorms and the potential
influence of associated MCVs and outflow boundaries have on the cold
front introduce uncertainty. Sunday will be another day with strong
instability present across the Upper Midwest given the 70+ degree
dew point temperatures. However, most models have the cap holding on
and keep us dry outside of some remnant convection early Sunday
morning. There has been a trend for a weaker cap on Sunday in
tonight's model runs versus last night's guidance. It doesn't mean
we'll see TS development but it's something to keep an eye on given
the large amount of uncertainty surrounding Sunday's forecast.
Regardless it will be a hot day with a slight chance for
thunderstorms (if they can develop). Sunday night will be another
warm night with lows in the upper 60s and lower 70s. There is a
signal for convection to develop upstream in association with an
approaching shortwave trough Sunday night.
Monday... The peak of the heat wave will be in the rear view mirror
on Monday. Temperatures top out in mid to upper 80s, but our dew
point temperatures will still be in the upper 60s and lower 70s.
We'll have to keep an eye upstream early Monday morning with the
potential for an MCS to approach our NW CWA by sunrise. Guidance
varies on the timing and placement, which is not at all surprising
given the numerous rounds of convection over the previous 48 hours.
The 00z ECMWF solution appears reasonable. It tracks a bowing MCS
into W MN after 12Z Monday morning along the sfc cold front. It'll
track through the entire CWA over the course of Monday.
Thunderstorms exit W WI shortly after 00Z Tuesday. There will be
less instability to work with but this will have the best synoptic
support given a healthy jet streak and potent 500 mb shortwave.
Guidance would support the MCS reintensifying during the daytime
Monday with the greater risk of severe weather over eastern
Minnesota and western Wisconsin Monday afternoon and evening. This
matches SPC's day 3 SWO that places a Marginal Risk over W/C MN and
a Slight risk from the Twin Cities to Eau Claire [and much of WC
WI]. The primary concern will be damaging winds like the previous
two days.
Tuesday through Friday... a cooler & drier air mass will arrive for
the remainder of the week. Highs will be in the mid 70s to lower
80s, which may feel like Fall given the recent stretch of heat &
humidity. We'll remain dry with low PoPS through Friday morning.
Temperatures will gradually warm up throughout the week with slight
chc PoPs reappearing Friday afternoon. Overall, a very pleasant
stretch for Mid-July!
&&
.AVIATION /12Z TAFS THROUGH 12Z SUNDAY/...
Issued at 0800 AM CDT Sat Jul 13 2024
Thunderstorms will move over the terminals this morning. Small
hail, wind gusts of 25 to 40 knots, and IFR visibility are
expected with the storms. Stratiform rainfall behind the main
line will continue to produce lightning in light rainfall for
several hours after the strongest cells move off to the east of
any particular terminal. Several additional rounds of
thunderstorms are possible this afternoon and again tonight.
KMSP...Thunderstorms will move over MSP this morning. Trailing
stratiform precipitation was producing lightning for several
hours behind the initial line. Expect thunderstorms with light
rain will persist through late morning. There will be another
chance of storms this afternoon and then again this evening or
overnight.
/OUTLOOK FOR KMSP/
MON...VFR, CHC -TSRA/MVFR. Wind NW 5-10 kts.
TUE...VFR, Wind NW 5-15 kts.
WED...VFR, Wind N 5-10 kts.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Heat Advisory from 1 PM this afternoon to 8 PM CDT this
evening for Brown-Chippewa-Lac Qui Parle-Martin-Redwood-
Renville-Stevens-Swift-Watonwan-Yellow Medicine.
Heat Advisory from 2 PM this afternoon to 8 PM CDT Sunday for
Anoka-Carver-Dakota-Hennepin-Ramsey-Scott-Washington.
WI...None.
&&
DISCUSSION...BPH
AVIATION...WFO DuluthHazardous weather outlook, Jul 13, 3:34 AM CDT, 6 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 334 AM CDT Sat Jul 13 2024 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 140845- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 334 AM CDT Sat Jul 13 2024 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Today and Tonight. Hot and humid conditions are expected today. Heat index values climb into the upper 90s to low 100s across the region this afternoon. Potential for two rounds of thunderstorms today. Morning storms will move into W MN by sunrise and through central MN by late morning. Primary hazard will be damaging wind gusts. A second round of thunderstorms may develop later today into this evening. The primary hazards with the second round will be damaging wind gusts and large hail if thunderstorms can develop. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hot, humid, and potentially stormy this weekend. Heat index values climb into the upper 90s to low 100s across the region Sunday. Several chances for strong to severe thunderstorms through early next week, with damaging wind gusts and large hail as the primary threats. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed later today. BPH
In the hours before
Special weather statement, Jul 13, 7:12 AM CDT, 3 hours 1 minute before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
Issued by National Weather Service Duluth MN
712 AM CDT Sat Jul 13 2024
MNZ064-131245-
Yellow Medicine MN-
712 AM CDT Sat Jul 13 2024
...A strong thunderstorm will impact portions of eastern Yellow
Medicine County through 745 AM CDT
...
At 712 AM CDT, Doppler radar was tracking a strong thunderstorm over
Clarkfield, or 12 miles south of Montevideo, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Hanley Falls around 725 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4481 9590 4481 9584 4489 9585 4489 9581
4481 9553 4480 9553 4479 9550 4478 9553
4475 9548 4462 9561 4463 9569 4471 9596
TIME...MOT...LOC 1212Z 290DEG 17KT 4477 9576
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
RothsteinLocal storm report, Jul 13, 8:11 AM CDT, 2 hours 2 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
811 AM CDT Sat Jul 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM Hail Wood Lake 44.65N 95.54W
07/13/2024 M1.00 Inch Yellow Medicine MN Trained Spotter
&&
JRBSpecial weather statement, Jul 13, 8:38 AM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
Issued by National Weather Service Duluth MN
838 AM CDT Sat Jul 13 2024
MNZ053-062-063-070-078-WIZ014-023-024-131415-
Washington MN-Dakota MN-Goodhue MN-Ramsey MN-Chisago MN-Polk WI-
Pierce WI-St. Croix WI-
838 AM CDT Sat Jul 13 2024
...Strong thunderstorms will impact portions of northeastern Dakota,
southeastern Chisago, northeastern Goodhue, Washington, southeastern
Ramsey, western Pierce, St. Croix and Polk Counties through 915 AM
CDT
...
At 838 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles northwest of Milltown to Prescott.
Movement was east at 25 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
River Falls, Hudson, New Richmond, Somerset, and St. Croix Falls
around 845 AM CDT.
Roberts around 850 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4455 9241 4477 9309 4560 9289 4570 9216
TIME...MOT...LOC 1338Z 270DEG 20KT 4557 9260 4477 9280
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
KMLSpecial weather statement, Jul 13, 9:17 AM CDT, 56 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
Issued by National Weather Service Duluth MN
917 AM CDT Sat Jul 13 2024
MNZ053-063-070-078-WIZ014-015-023>026-131445-
Washington MN-Dakota MN-Goodhue MN-Chisago MN-Polk WI-Barron WI-
Pierce WI-St. Croix WI-Dunn WI-Pepin WI-
917 AM CDT Sat Jul 13 2024
...Strong thunderstorms will impact portions of southeastern Dakota,
southeastern Chisago, northeastern Goodhue, eastern Washington,
northwestern Pepin, Pierce, western Dunn, St. Croix, Barron and Polk
Counties through 945 AM CDT
...
At 916 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cumberland to 5 miles northeast of Baldwin
to 6 miles north of Welch. Movement was southeast at 30 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Ellsworth, Cumberland, Baldwin, Woodville, and Glenwood City
around 920 AM CDT.
Red Wing around 925 AM CDT.
Prairie Farm around 930 AM CDT.
Barron, Boyceville, Bay City, and Knapp around 935 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4489 9187 4445 9229 4445 9243 4440 9243
4458 9297 4517 9282 4564 9259 4561 9154
TIME...MOT...LOC 1416Z 294DEG 28KT 4559 9209 4505 9234 4465 9271
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
KMLSpecial weather statement, Jul 13, 9:57 AM CDT, 16 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
Issued by National Weather Service Duluth MN
957 AM CDT Sat Jul 13 2024
WIZ015-016-025-027-131515-
Chippewa WI-Barron WI-Dunn WI-Rusk WI-
957 AM CDT Sat Jul 13 2024
...Strong thunderstorms will impact portions of western Rusk,
northeastern Dunn, northwestern Chippewa and Barron Counties through
1015 AM CDT
...
At 957 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles east of Shell Lake to near Cameron to
near Ridgeland. Movement was east at 25 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Rice Lake, Chetek, Cameron, and Dallas around 1005 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4508 9146 4513 9205 4545 9204 4564 9199
4564 9138 4539 9133
TIME...MOT...LOC 1457Z 252DEG 21KT 4574 9177 4544 9167 4514 9186
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
KMLSpecial weather statement, Jul 13, 10:13 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
Issued by National Weather Service Duluth MN
1013 AM CDT Sat Jul 13 2024
WIZ015-016-025-027-131600-
Chippewa WI-Barron WI-Dunn WI-Rusk WI-
1013 AM CDT Sat Jul 13 2024
...Strong thunderstorms will impact portions of Rusk, northeastern
Dunn, northern Chippewa and eastern Barron Counties through 1100 AM
CDT
...
At 1013 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles east of Birchwood to Weyerhaeuser to
near New Auburn. Movement was east at 15 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Bruce, New Auburn, and Weyerhaeuser around 1020 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4538 9090 4537 9092 4535 9092 4511 9112
4519 9188 4545 9191 4564 9181 4564 9086
4543 9086
TIME...MOT...LOC 1513Z 262DEG 14KT 4563 9141 4541 9141 4522 9161
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
KMLThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 3:53 AM CDT | Special Weather Statement | MPX | Douglas, Pope, Stevens, Swift | 67 min |
| Jul 13, 4:20 AM CDT | Special Weather Statement | MPX | Lac qui Parle | 40 min |
| Jul 13, 4:39 AM CDT | Special Weather Statement | MPX | Swift | 51 min |
| Jul 13, 6:57 AM CDT | Special Weather Statement | MPX | Mille Lacs, Sherburne | 48 min |
| Jul 13, 7:12 AM CDT | Special Weather Statement | MPX | Yellow Medicine | 33 min |
| Jul 13, 7:25 AM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville, Yellow Medicine | 50 min |
| Jul 13, 8:38 AM CDT | Special Weather Statement | MPX | Chisago, Washington | 37 min |
| Jul 13, 12:02 PM CDT | Special Weather Statement | MPX | Hennepin, Wright | 43 min |
| Jul 13, 12:47 PM CDT | Special Weather Statement | MPX | Wright | 58 min |
| Jul 13, 2:54 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 44 min |
| Jul 13, 3:42 PM CDT | Special Weather Statement | MPX | Rice | 33 min |
| Jul 13, 4:11 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue, Rice | 34 min |
| Jul 13, 4:41 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice | 34 min |
| Jul 13, 4:44 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue, Rice | 46 min |
| Jul 13, 4:52 PM CDT | Special Weather Statement | MPX | Goodhue | 23 min |
| Jul 13, 4:58 PM CDT | Tornado Warning | MPX | Goodhue, Rice, Steele | 32 min |
| Jul 13, 5:14 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice, Waseca | 46 min |
| Jul 13, 5:23 PM CDT | Special Weather Statement | MPX | Goodhue | 37 min |
| Jul 13, 5:29 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 16 min |
| Jul 13, 5:52 PM CDT | Severe Thunderstorm Warning | MPX | Rice, Steele, Waseca | 38 min |
| Jul 13, 6:28 PM CDT | Severe Thunderstorm Warning | MPX | Steele | 47 min |
| Jul 13, 9:17 AM CDT | Special Weather Statement | MPX | Barron, Dunn, Pierce, Polk, Saint Croix | 28 min |
| Jul 13, 9:57 AM CDT | Special Weather Statement | MPX | Barron | 18 min |
| Jul 13, 10:58 AM CDT | Special Weather Statement | MPX | Rusk | 47 min |
| Jul 13, 2:42 PM CDT | Special Weather Statement | MPX | Pepin | 48 min |
Nearby
Special Weather Statements in Wisconsin, 2024Every special weather statement in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.